Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Scar below knee, pus formation, painful. Taken Tricort. Opinion?

I had a scar below the knee in both legs in August 2011 and it was quite painful and there was lot of puss formation. My GP treted me with mupimet Gel and after about a month of treatment it became alright. However after about ten months, in the left leg the scar erupted/bulged again and also started itching. My GP gave me Quadriderm ointment to be applied, there was some relief but after stOpping the ointment, it has bulged again. Yesterday Iwent to a Dermatologist and he has diagnosed it as Hypertropic scar and has given me Tricort40 mg injection where the bulge is and has told me that in about 2/3 weeks the bulge will flatten and the itching will also go away. What is your opinion about this treatment?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You are taking a correct treatment.

Hypertrophic scar is formed due to excess collagen deposition.

Injection tricort is a steroid, It helps in dissolving the excess collagen.

This will flatten the skin.

However the color may vary.

You can continue with the therapy.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor